# SDR SIMA200534711

- Difficulty date: December 12, 2005
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND LT FWD SERVICE DOOR SILL IS CORRODED.  REPAIRED FWD SERVICE DOOR SILL IAW SRM BY INSTALLING AN EXTERNAL DOUBLER.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
